EconPapers    
Economics at your fingertips  
 

On Non-integer Submodular Set Cover Problem

Weili Wu (), Guangmo Tong () and Ding-Zhu Du ()
Additional contact information
Weili Wu: University of Texas at Dallas
Guangmo Tong: University of Texas at Dallas
Ding-Zhu Du: University of Texas at Dallas

A chapter in Optimization Methods and Applications, 2017, pp 561-565 from Springer

Abstract: Abstract In 1982, Wolsey (Combinatorica 2:385–393, 1982) gave a well-known theorem about greedy approximation algorithm for the submodular set cover problem. The theorem requires the submodular function involved in the problem has integer-value. In this note, we present a similar theorem without integer-value requirement by improving a result in Du et al. (Design and analysis of approximation algorithms. Springer, Berlin, 2012).

Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-68640-0_26

Ordering information: This item can be ordered from
http://www.springer.com/9783319686400

DOI: 10.1007/978-3-319-68640-0_26

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-68640-0_26